Heaviness in right eye/he
My husband was operated for cataract in his left eye and after the operation he finds heaviness in over right side of head/eye. he couldn't stand bright lights etc. I consulted a physician and he gave Lonozep MD(0.25), Sompraz E (20 mg) and Winofit Gold as my husband was suffering from anxiety problems. But after taking the medicines, he keeps retching/gagging and restlessness. I told him to discontinue the tabs but still he feels this retching sensation. He is not willing to go for the other cataract operation of the right eye as he feels he is not in a fit condition. He feels that when the dr. was doing the operation there was a constant noise of the machine and that has affected him. Is this normal? what is to be done.
Like the answers? Chat privately with the doctor of your choice
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.